# SDR EIA2006378

- Difficulty date: November 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 873,393 hours, 16,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING DENT AT BS 510 FOUND HOLES IN STR 27L AT STA 500 OVER 1/4 IN DIAMETER.  REMOVED DAMAGED STR27L STA 500-520, FABBED NEW AND INSTALLED PER B747 SRM 51-30-02, 53-11-20 AND 51-20-01.
